The original Advil round tablet providing safe, effective pain relief for years.
Use Advil tablets for headaches, arthritis pain, muscle aches, backaches, period pain, dental pain, and aches and pains of the common cold.
Each tablet of Advil contains ibuprofen for rapid absorption and fast pain relief.
Advil Tablets provide temporary relief of pain and discomfort from:
- Back Pain
- Muscle Pain
- Period Pain
- Dental Pain
- Arthritis Pain
- Sore Throat Pain
- Symptoms of Cold & Flu
- Reduces Fever
Adults and Children from 12 years and over: Begin by taking 1-2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets. Repeat dose if necessary after 4-6 hours.
- Do not exceed 6 tablets in 24 hours.
- Do not give to children under 12 years.
- Side effects may be minimised by using the smallest dose for the shortest duration of time.
- For precautions, warnings and contraindications please refer to the carton.
Each tablet contains IBUPROFEN 200mg
- Always read the label. Use only as directed. Incorrect use could be harmful.
- Do not use if you have stomach ulcers.
- Consult your healthcare professional if symptoms persist.
- For information on warnings, precautions and contraindications consult your healthcare professional or refer to product packaging.
- Liquid Capsules and Tablets contains ibuprofen 200mg.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.